Title: Stability criteria for exact and discrete solutions of neutral multidelay-integro-differential equations
Authors: Zhang, Chengjian
Vandewalle, Stefan # ×
Issue Date: May-2008
Publisher: J.C. Baltzer AG
Series Title: Advances in Computational Mathematics vol:28 issue:4 pages:383-399
Abstract: This paper deals with the asymptotic stability of exact and discrete solutions of neutral multidelay-integro-differential equations. Sufficient conditions are derived that guarantee the asymptotic stability of the exact solutions. Adaptations of classical Runge–Kutta and linear multistep methods are suggested for solving such systems with commensurate delays. Stability criteria are constructed for the asymptotic stability of these numerical methods and compared to the stability criteria derived for the continuous problem. It is found that, under suitable conditions, these two classes of numerical methods retain the stability of the continuous systems. Some numerical examples are given that illustrate the theoretical results.
ISSN: 1019-7168
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
advcom.pdf Published 495KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science